# SDR IPXA2025050200977

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64263
- Aircraft time: 22,313 hours, 3,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR WINDOW REVEAL LOOSEN. (REPLACE).  .I.A.W AMM 52-11-02-000-802 REV 47 AND AMM 52-11-02-400-802 REV 47 RE-INSTALL L1 ENTRY DOOR WINDOW REVEAL.
